Go Back   CruiseMates Cruise Community and Forums > People > Chit - Chat for Cruisers
Register Forgot Password?

Chit - Chat for Cruisers Open Forum for non-cruise posts. Please refrain from inflammatory rhetoric that could be considered offensive. We reserve the right to edit or delete for any reason.

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1 (permalink)  
Old August 24th, 2004, 09:22 AM
Mike M's Avatar
Administrator
Admiral
 
Join Date: Jul 2004
Location: You're Looking At Me
Posts: 23,935
Default A positive drug reaction

Lately my clothes have been getting baggy on me and I have had to abandon a couple of belts in favor of ones with more holes in them. This morning I decided to go to the bottom of the jeans pile and go for the 38's that had been at the bottom for 4 years. Lo and behold they fit and I didn't even have to squeeze into them. A medication that I am taking does cause weight loss in many people and it sure is on me. It isn't drastic so I'm not worried and many of you know I had the weight to lose.

However, I would gladly go back to the size 42's and get rid of the darn drugs and the reason I'm taking them. Also, this may mean I have to once again alter the tux and restock the cruise clothes. This could mean another $50 or $75 for a whole new cruise wardrobe. :-)

Take care,
Mike

__________________
Cruisemates Community Leader/Moderator

"There is a great difference between being well traveled and just having been to many places." ~Me

"Fear is the assassin of dreams." ~Me
Reply With Quote
Sponsored Links
  #2 (permalink)  
Old August 24th, 2004, 09:28 AM
rollerdonna's Avatar
Moderator
Admiral
 
Join Date: Oct 2002
Location: Caribou River, Nova Scotia
Posts: 16,428
Default Re: A positive drug reaction

Mike I thought your post was going to be about the Olympics!
I too lost weight, over 10lbs. when I had that bout with Diverticulitis,and I really can't afford to lose any. I'm just now fitting into things normally again, but I did have to get a few new cruise items back in June! (not a bad thing!)

donna

__________________
Reply With Quote
  #3 (permalink)  
Old August 24th, 2004, 09:31 AM
bigjohn461's Avatar
Senior Member
Admiral
 
Join Date: Mar 2004
Location: Hot Springs, Ark.(just below farrimco
Posts: 4,118
Default Re: A positive drug reaction

Mike? What drug is it..I may need to try it..Lord knows I could use the weight loss, but if you are taking it for something else that is not good I guess..but congrats on the loss anyway..it always feels good to go to smaller clothes.>G<

Reply With Quote
  #4 (permalink)  
Old August 24th, 2004, 09:47 AM
Jeanne&Ellis
Guest
 
Posts: n/a
Default Re: A positive drug reaction

Congrats Mike, I know its miserable to have to take medications, but what choice do we have. Be glad you are losing, I on the other hand have a new medication and am slowly gaining weight. UGH>>>>>>

Jeanne

Reply With Quote
  #5 (permalink)  
Old August 24th, 2004, 10:17 AM
Kuki's Avatar
Moderator
Admiral
 
Join Date: Aug 2000
Location: Right here :)
Posts: 22,465
Send a message via AIM to Kuki
Default Re: A positive drug reaction

Gosh.... Mike. This means my dinner jacket won't fit you anymore! <G>

People rush to Atkins, and Weight-Watchers for weight loss, but I don't think there's many of us who'd stand in line for your diet plan <VBG>

__________________
Kuki
Reply With Quote
  #6 (permalink)  
Old August 24th, 2004, 11:15 AM
Senior Member
Admiral
 
Join Date: Aug 2000
Posts: 7,373
Default Re: A positive drug reaction

Dad gummit Mike! How come "you" get the drugs that cause weight loss and "I" get the ones that cause weight gain! <G> Glad you are getting slimmer but hate the way it is happening.
Jim

__________________
24 cruises and counting!
Reply With Quote
  #7 (permalink)  
Old August 24th, 2004, 11:19 AM
cruisingkandJ
Guest
 
Posts: n/a
Default Re: Re: A positive drug reaction

Both Keith and Wendell lost weight during their recent illnesses: Keith about 20 lbs. and Wendell about 35-40 lbs. I lost about ten from stress. I don't recommend these methods of weight loss, either.

But if you plateau on the loss, it's great to get rid of the poundage.

J.
Reply With Quote
  #8 (permalink)  
Old August 24th, 2004, 03:21 PM
VTJen
Guest
 
Posts: n/a
Default Re: A positive drug reaction

I too have lost weight due to medical reasons. The new wardrobe is fun, but the the way in which it came isn't the greatest. Will pray that you can have restored health, and maintain the weight loss.

God Bless,
VTJen
Sensation 2/2003
Majesty of the Seas 3/2004
Reply With Quote
  #9 (permalink)  
Old August 24th, 2004, 03:41 PM
Donna's Avatar
Moderator
Admiral
 
Join Date: Aug 2000
Location: on my computer
Posts: 26,638
Send a message via AIM to Donna
Default Re: A positive drug reaction

Hi Mike,
At least that is a positive reaction, but I too wish you didn't even need them...

Take care.

__________________

Message Boards Moderator
Reply With Quote
  #10 (permalink)  
Old August 24th, 2004, 04:53 PM
Tweety's Avatar
Senior Member
Admiral
 
Join Date: Aug 2000
Location: Oviedo, Florida
Posts: 3,581
Default Re: A positive drug reaction

I have to agree with Robo, all the drugs they give me cause weight gain. It's good you lost the weight but I too wish you didn't have to take the drugs.

__________________

Carnival Glory
Reply With Quote
  #11 (permalink)  
Old August 25th, 2004, 05:56 AM
MaryLou's Avatar
Senior Member
Admiral
 
Join Date: Oct 2000
Location: A small suburb of Pittsburgh, PA
Posts: 4,798
Default Re: A positive drug reaction

Mike: I, too, agree with everyone else...congrats on the weight-loss, but I wish you didn't have to take the meds.

__________________
Mary Lou Scanlon
NCL Pride of America April 24, 2010
NCL Epic February 12, 2011
RCCL Allure of the Seas - September 18, 2011
Celebrity Eclipse - February 11, 2012:
RCCL Navigator OTS - February 9, 2013
Reply With Quote
Reply

Bookmarks

Similar Threads
Thread Thread Starter Forum Replies Last Post
Allergic Reaction on Norwegian Epic (NCL) Paul Motter Health at Sea 4 August 19th, 2010 04:51 PM
reaction after removing patch laceyjane Chit - Chat for Cruisers 12 March 7th, 2004 10:08 PM
reaction after removing the patch laceyjane Ask CruiseMates Staff 3 March 3rd, 2004 03:46 PM
reaction to bonine ? Beverly Health at Sea 2 January 18th, 2002 12:21 AM
Reaction to meclizine HCI? Debbie Health at Sea 3 July 7th, 2001 03:38 PM


Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


 

All times are GMT -4. The time now is 05:13 PM.
design by: Themes by Design

Powered by vBulletin® Version 3.8.7 Beta 1
Copyright ©2000 - 2015, vBulletin Solutions, Inc.
Search Engine Friendly URLs by vBSEO 3.6.1